# SDR AMTA200700240

- Difficulty date: May 15, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 256
- Condition: Unserviceable
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION (INOPERATIVE) AT ALL CREW STATIONS.  REPLACED RT HF TRANSCEIVER IAW MM 23-11-03.  OPS CHECK NORMAL.   (K)
